# SDR SWAA2022022470617

- Difficulty date: October 30, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581011
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN AFT WET AREA FLOORBOARD 242XF; BROKEN. / REPLACED AFT WET AREA FLOORBOARD 242XF PN 147A5810-11 IAW ARC 53-21-00-26 ITEM 220. REF. JPANEL-241-CLOSE CARD FOR INSTALL TAG#LS0967
